Arkansas, 2025

Flooding in Arkansas, April 4 to 30, 2025

April 4 to 30, 2025 · NWS LZK · 27 events in 20 counties and zones

Heavy rainfall over a multiday period brought flooding to many rivers across Arkansas. Points along the White, Black, Cache, and Ouachita Rivers remained in flood through the remainder of the month.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
27

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LZK wrote it up.

Heavy rainfall over a multiday period brought flooding to many rivers across Arkansas. Points along the White, Black, Cache, and Ouachita Rivers remained in flood through the remainder of the month.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at Apr 4, 11:18 AM CST, 33 minutes earlier. Its key messages:

  • Issued at 402 AM CDT Fri Apr 4 2025 -Moderate Risk (4 out of 5) for severe storms today and early tonight, focused over the northwest two thirds of the state. Tornadoes, large hail and damaging winds will be the primary threats, with a few long-track tornadoes possible. -An enhanced risk (3 out of 5) exists for the southeast half of the area on Saturday. -Moderate to High Risk for excessive rainfall through Saturday night, leading to a This will lead to a dangerous and life- threatening situation through Sat night.
Area forecast discussion, Apr 4, 11:18 AM CST, 33 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
1218 PM CDT Fri Apr 4 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 402 AM CDT Fri Apr 4 2025

-Moderate Risk (4 out of 5) for severe storms today and early
 tonight, focused over the northwest two thirds of the state.
 Tornadoes, large hail and damaging winds will be the primary
 threats, with a few long-track tornadoes possible.

-An enhanced risk (3 out of 5) exists for the southeast half of
 the area on Saturday.

-Moderate to High Risk for excessive rainfall through Saturday
 night, leading to a This will lead to a dangerous and life-
 threatening situation through Sat night.

&&

.SHORT TERM...
(Today through Saturday Night)
Issued at 402 AM CDT Fri Apr 4 2025

Sfc bndry was situated acrs far southeast AR early this mrng. Temps
were well into the 70s south of the fnt, with mainly 40s and 50s to
the north over much of the FA. Scattered elevated convection has
been ongoing early this mrng acrs central AR and northeast AR. These
storms wl cont to pose a threat of severe hail thru daybreak.

The focus today wl cont to be the threat of severe storms as well as
flash flooding. All modes of severe wx wl again be possible today,
with a large part of the FA now under a Moderate Risk (4 out of 5).
With the ground well saturated in most areas fm the most recent
rainfall, flash flooding wl cont to be an increasing concern.

The persistent southwest steering flow wl cont to bring a series of
SWT's acrs the FA thru the period. One such feature wl eject out of
southwest U.S. and move acrs the Mid-South later today. This feature
wl interact with an incrsg LLJ, allowing an assocd sfc low to move
into western AR early this aftn. As this occurs, the assocd sfc
bndry to lift northward as a warm fnt.

The main challenge today is how far north the warm fnt make it into
the FA. This wl determine to where severe wx potential wl be the
greatest. Most of the CAMS indc the bndry aligning itself along the
I-30/I-57/Hwy 67/167 corridor later this aftn, as it encounters
southwest mid lvl flow. Atmospheric conds wl quickly destabilize
south of the fnt as sfc temps warm into the 80s. Storms that form in
this region wl have plenty of shear for supercells to form, esp in
the vicinity of the sfc low. Tornadoes are again possible, with a
few of them having the potential to be long-track. Be sure to have
multiple ways to receive warnings!

As the sfc low lifts to the northeast of the FA tonight, the assocd
fntl bndry wl return slowly south as a cold fnt. Additional SWT's
wl pass acrs the region tngt into Sat mrng. These features wl
interact with the slow moving bndry to produce additional rounds
of convection, primarily over the northwest half of the state.
Currently, rainfall amts tngt into Sat mrng are fcst in the 3 to 6
inch range, which could lead to dangerous and life-threatening flash
flooding and river flooding.

Additional chcs for severe weather wl exist Sat for parts of eastern
and southeast Arkansas as the cold fnt wl move acrs that area.
Damaging winds, large hail and a few tornadoes wl again be possible.
Flash flooding wl also be possible as the focus for excessive
rainfall shifts to this part of the state. Cooler air wl be slowly
advecting into the region later Sat and Sat night.

&&

.LONG TERM...
(Sunday through Thursday)
Issued at 402 AM CDT Fri Apr 4 2025

Drier and colder air will be filtering into the state at the start
of the long term period as a cold front moves east of AR. An upper
shortwave will lift NE over NWRN sections early on Sun...with some
lingering precip possible across the area Sun morning. Temps will
remain above freezing for most areas...but some areas across the
higher terrain of the Ozarks could see temps drop into the mid 30s.
This area may see a brief wintry mix Sun morning before the moisture
exits Sun afternoon.

A persistent dry period will then be seen into the middle of next
week as flow aloft becomes NW over the region. Temps will start off
near or below normal for early Apr...but start to warm by the middle
of next week as SRLY SFC flow returns to the region. Some small
chances for rain return to the forecast late in the period as a new
front and upper shortwave move into the state on Thu. However...this
precip looks light and short-lived with more dry and cool air
rushing back into the region late next week.

&&

.AVIATION...
(18Z TAFS)
Issued at 1216 PM CDT Fri Apr 4 2025

Forecasts will reflect developing widespead converage of TSRA
during this period. MVFR conditions will prevail at all sites
during this forecast period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     78  59  66  43 /  90  90 100  90
Camden AR         84  67  76  48 /  80  70 100  90
Harrison AR       67  49  53  36 / 100  90 100  90
Hot Springs AR    78  62  71  45 /  90  90 100  90
Little Rock   AR  81  66  71  48 /  90  80 100  90
Monticello AR     87  72  79  53 /  60  50 100 100
Mount Ida AR      76  59  68  43 /  90  90 100  90
Mountain Home AR  68  51  56  38 / 100  90 100  90
Newport AR        80  63  70  45 /  90  90 100 100
Pine Bluff AR     84  68  77  49 /  70  70 100 100
Russellville AR   75  57  65  43 /  90  90 100  90
Searcy AR         80  63  69  45 /  90  80 100 100
Stuttgart AR      83  69  76  49 /  70  70 100 100

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Sunday morning for ARZ004>008-014>017-024-
025-031>034-039-042>047-052>057-062>069-103-112-113-121>123-130-
137-138-140-141-203-212-213-221>223-230-237-238-240-241-313-340-
341.

&&

SHORT TERM...55
LONG TERM....62
AVIATION...55
Hazardous weather outlook, Apr 4, 3:53 AM CST, 7 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
453 AM CDT Fri Apr 4 2025

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-051000-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
453 AM CDT Fri Apr 4 2025

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

A warm front will lift northward into Arkansas today, eventually
stalling out once again across the north-central and west-central
sections of the state. Conditions along and south of the front
will become very unstable by this afternoon as temperatures warm
into the 80s. All modes of severe weather will be possible,
including damaging winds, large hail and tornadoes. A few long-
track tornadoes cannot be ruled out.

Additionally, heavy rainfall will remain a concern through tonight,
especially across the northwest half of the state. These areas
could see an additional 2 to 5 inches of rainfall through tonight.
Expect locations to experience flash flooding as well as the
potential for likely river flooding as river basins continue to
see more rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorms will remain likely on Saturday into Saturday night...
with strong to severe weather potential remaining. All modes of
severe weather will be possible Saturday afternoon and
evening...including large hail...damaging winds...and a few
tornadoes. The highest threat for severe weather on Saturday will
be across the southeastern two-thirds of the area.

Areas of heavy rainfall will continue on Saturday into Saturday
night as well...with the threat for flash and river flooding
continuing to remain a very significant hazard.

Expect the threat for heavy rainfall and severe weather to exit the
region by Sunday afternoon. Some areas could see temperatures
dropping into the low and mid 30s Sunday and Monday mornings. This
may result in some frost or freeze conditions for some areas over
northwestern portions of the state. Otherwise...the threat for
hazardous weather will become low into the middle of next week.

.Spotter Information Statement...

Spotter Activation will be needed through Saturday.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

44/62

In the hours before

Special weather statement, Apr 4, 6:45 AM CST, 5 hours 6 minutes before
Special Weather Statement
National Weather Service Little Rock AR
745 AM CDT Fri Apr 4 2025

ARZ005-006-041315-
Baxter AR-Fulton AR-
745 AM CDT Fri Apr 4 2025

...A strong thunderstorm will impact portions of northeastern Baxter
and northwestern Fulton Counties through 815 AM CDT
...

At 745 AM CDT, Doppler radar was tracking a strong thunderstorm over
Salesville, or 8 miles southeast of Mountain Home, moving northeast
at 50 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Vidette...                        Norfork Dam...
Diamond Bay...                    Gamaliel...
Ott...                            Lone Rock...
Gamaliel Landing...               Elizabeth...
Norfork Lake...                   Norfork...
Shipp...                          Briarcliff...
Salesville...                     Robinson Point Landing...
Viola...                          Henderson...
Gepp...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3616 9233 3623 9240 3650 9221 3650 9182
TIME...MOT...LOC 1245Z 227DEG 45KT 3625 9228

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

67

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

27 flood. Local standard time, as filed.

Flood, Lawrence

When
April 4, 11:51 AM CST to April 30, 11:59 AM CST
Where
Lawrence County, 0.42 mi NE of Black Rock to 0.38 mi NNW of Black Rock
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
36.105, -91.095

Major river flooding was observed at Black Rock along the Black River.

Flood, Yell

When
April 4, 3:53 PM CST to April 8, 2:45 AM CST
Where
Yell County, 1.06 mi NW of Danville to 1.04 mi NW of Danville
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
35.059, -93.396

Moderate river flooding was observed at Danville along the Petit Jean River.

Flood, Woodruff

When
April 4, 8:07 PM CST to April 30, 11:59 PM CST
Where
Woodruff County, 0.71 mi WSW of Riverside to 0.43 mi SSW of Riverside
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
35.275, -91.241

Major river flooding was observed at Patterson along the Cache River.

Flood, Sharp

When
April 4, 9:39 PM CST to April 6, 3:58 PM CST
Where
Sharp County, 0.47 mi SSW of Hardy to 0.67 mi SSE of Hardy
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
36.314, -91.483

Major river flooding was observed at Hardy along the Spring River.

Flood, Izard

When
April 4, 9:46 PM CST to April 7, 2:22 AM CST
Where
Izard County, 1.06 mi WSW of Calico Rock to 0.88 mi SW of Calico Rock
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
36.114, -92.147

Moderate river flooding was observed at Calico Rock along the White River.

Flood, Randolph

When
April 5, 12:29 AM CST to April 7, 6:26 AM CST
Where
Randolph County, 6.01 mi W of Noland to 5.92 mi W of Noland
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
36.205, -91.178

Major river flooding was observed at Imboden along the Spring River.

Flood, Independence

When
April 5, 1:43 AM CST to April 7, 9:28 PM CST
Where
Independence County, 0.87 mi SSE of Batesville to 0.65 mi SSE of Batesville
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
35.758, -91.646

Major river flooding was observed at Batesville along the White River.

Flood, Randolph

When
April 5, 4:10 AM CST to April 7, 10:20 AM CST
Where
Randolph County, 1.51 mi SSE of Elevenpoint to 1.54 mi SSE of Elevenpoint
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
36.349, -91.122

Major river flooding was observed at Ravenden Springs along the Eleven Point River.

Flood, Clark

When
April 5, 4:37 AM CST to April 7, 9:57 AM CST
Where
Clark County, 1.25 mi E of Arkadelphia to 1.4 mi E of Arkadelphia
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
34.122, -93.048

Major river flooding was observed at Arkadelphia along the Ouachita River.

Flood, Saline

When
April 5, 5:21 AM CST to April 6, 7:29 PM CST
Where
Saline County, 0.6 mi WSW of Benton Saline Co Arp to 1.18 mi W of Benton Saline Co Arp
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
34.568, -92.610

Major river flooding was observed at Benton along the Saline River.

Flood, Searcy

When
April 5, 8:46 AM CST to April 6, 6:58 AM CST
Where
Searcy County, 0.95 mi N of Silver Hill to 1.09 mi N of Silver Hill
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
35.984, -92.751

Minor river flooding was observed at St. Joe along the Buffalo River.

Flood, Woodruff

When
April 5, 8:48 AM CST to April 30, 11:59 PM CST
Where
Woodruff County, 1.69 mi NW of Augusta to 2.48 mi WNW of Augusta
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
35.294, -91.394

Major river flooding was observed at Augusta along the White River.

Flood, Perry

When
April 5, 9:01 AM CST to April 12, 5:45 PM CST
Where
Perry County, 1.59 mi SW of Houston to 1.93 mi SW of Houston
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
35.014, -92.721

Minor river flooding was observed at Houston along the Fourche LaFave River.

Flood, Ouachita

When
April 5, 10:38 AM CST to April 20, 11:15 AM CST
Where
Ouachita County, 1.2 mi NNE of Camden to 1.73 mi NE of Camden
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
33.597, -92.824

Major river flooding was observed at Camden along the Ouachita River.

Flood, Clark

When
April 5, 11:25 AM CST to April 7, 7:07 PM CST
Where
Clark County, 4.23 mi WSW of Britts to 4.24 mi WSW of Britts
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
33.877, -93.298

Moderate river flooding was observed at Boughton along the Little Missouri River.

Flood, Randolph

When
April 5, 12:18 PM CST to April 30, 11:59 PM CST
Where
Randolph County, 0.51 mi SSW of Pocahontas to 0.62 mi S of Pocahontas
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
36.253, -90.972

Major river flooding was observed at Pocahontas along the Black River.

Flood, White

When
April 5, 2:22 PM CST to April 7, 7:51 AM CST
Where
White County, 1.29 mi SW of Judsonia to 1.02 mi SSW of Judsonia
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
35.267, -91.646

Moderate river flooding was observed at Judsonia along the Little Red River.

Flood, Yell

When
April 5, 7:16 PM CST to April 6, 3:55 AM CST
Where
Yell County, 1.3 mi ESE of Gravelly to 1.2 mi ESE of Gravelly
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
34.871, -93.660

Minor river flooding was observed at Gravelly along the Fourche LaFave River.

Flood, Calhoun

When
April 5, 7:48 PM CST to April 30, 11:59 PM CST
Where
Calhoun County, 6.2 mi S of Artesian to 6.26 mi S of Artesian
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
33.311, -92.485

Moderate river flooding was observed at Thatcher L&D along the Ouachita River.

Flood, Conway

When
April 6, 12:00 AM CST to April 7, 3:36 PM CST
Where
Conway County, 0.35 mi SSE of Lewisburg to 0.85 mi NNW of Lewisburg
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
35.126, -92.727

Minor river flooding was observed at Morrilton along the Arkansas River.

Flood, Jackson

When
April 6, 2:40 AM CST to April 16, 10:00 PM CST
Where
Jackson County, 1.67 mi WNW of Newport to 1.39 mi W of Newport
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
35.611, -91.297

Major river flooding was observed at Newport along the White River.

Flood, Prairie

When
April 6, 11:50 AM CST to April 30, 11:59 PM CST
Where
Prairie County, 0.91 mi NNE of Des Arc to 1.05 mi NNE of Des Arc
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
34.982, -91.494

Major river flooding was observed at Des Arc along the White River.

Flood, Monroe

When
April 6, 5:12 PM CST to April 30, 11:59 PM CST
Where
Monroe County, 1.29 mi WNW of Clarendon to 1.15 mi W of Clarendon
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
34.690, -91.319

Major river flooding was observed at Clarendon along the White River.

Flood, Faulkner

When
April 6, 7:00 PM CST to April 7, 6:13 AM CST
Where
Faulkner County, 1.64 mi W of Salem to 1.92 mi W of Salem
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
35.082, -92.549

Minor river flooding was observed at Toad Suck L&D along the Arkansas River.

Flood, White

When
April 7, 8:10 AM CST to April 30, 11:59 PM CST
Where
White County, 1.16 mi NNW of Georgetown to 1.18 mi N of Georgetown
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
35.136, -91.455

Major river flooding was observed at Georgetown along the White River.

Flood, Bradley

When
April 8, 3:00 PM CST to April 13, 6:00 AM CST
Where
Bradley County, 4.94 mi N of Harmony to 5.16 mi N of Harmony
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
33.702, -92.032

Major river flooding was observed at Rye along the Saline River. In fact the river crested at a stage of 30.70 feet which fell less than one foot below of the all time record high stage of 31.40 feet set back in May of 1968.

Flood, White

When
April 9, 3:18 AM CST to April 13, 3:05 PM CST
Where
White County, 1.32 mi SW of Judsonia to 1.01 mi SSW of Judsonia
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
35.266, -91.646

Minor river flooding was observed at Judsonia along the Little Red River.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2025Every state in 2025This day in weather historyWarnings in Arkansas, April 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1272660, 1273425, 1272574, 1272547, 1272576, 1272569, 1272597, 1272490, 1273444, 1273440, 1272405, 1272604, 1273432, 1273446, 1273443, 1273422, 1272571, 1273429, 1273447, 1273438, 1272601, 1272621, 1272650, 1273439, 1272610, 1273441, 1272572.